• 💊 Other Drugs 💊 Welcome back Guest!

    Forum Guidelines Bluelight Rules
  • Notable Threads 1 Notable Threads 2
    Notable Threads 3 Addiction Support
    Emergency Services Benzo Guide v.1
    Addiction Stories Scary Case Studies
    Biology, Pharmacology & Drugs 101

3 benzedrex at once.

Allen121081

Greenlighter
Joined
Jan 2, 2017
Messages
12
does it matter how high your tolerance is on these things????ive been an avid fan of p-hex for bout 4 years and it takes me atleast 3 to feel any effects.i do them on the regular ,and im starting to notice,or i think i notice psychological effects like voices when noone is around .im extremely addicted to these things and seems tho i notice negative effects i cant seem to stop.does p-hex in anyones educated opinion cause psychosis????or for that matter vascular propblems.....i feel i need help stopping these things as i love them entiely to much.any thoughts from the more experianced????
 

Shadowmeister

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
37,066
Location
Nowhere
I had typed up a big response earlier and something happened and I lost it all... I hate that...

Anyway, 3 inhalers of propylhexedrine is a LOT, especially every day. Honestly I think you're causing yourself a lot of damage, you should do whatever you can to cut that shit out. Stimulant abuse takes its toll, and all that camphor or menthol, whichever it is, isn't good to ingest either. I use p-hex pretty regularly, more than I should, I get the draw, but I use it up to twice a week at 1/2 an inhaler. I used to do a full one but it just takes too much out of me.

One time I took 2 inhalers at once, it was the second time I tried it. I definitely experienced psychosis to some extent. I took them at work, and the first thing I noticed was that all smooth black surfaces looked like smoke was wafting up over them constantly. Then on my 45 minute drive home, I kept losing track of myself and thinking that the passenger car seat was my then-girlfriend, who was out of town for a week 9and I was alone in the car). I would start laughing or responding to her, as if we had been having a conversation, and then suddenly I'd realize I couldn't remember what we were talking about. And then I'd realize I was talking to the car seat. It kept happening over and over, every few minutes. Once I got home, I was seeing shadowy cloaked figures out of the corner of my eye, and they'd always be rushing at me and about to hit me, it was so terrifying for a split second every time. Also I'd hear voices coming from downstairs, but by then I was pretty aware of what was happening and didn't think there were really people down there. I've done a ton of drugs, but the only time I've experienced psychosis like that was on propylhexedrine, less than the amount you're taking every day.

There was a guy on here who was claiming to be taking 10 inhalers per day... but 3 isn't good. Taking any monoamine releaser every day is bad. Propylhexedrine is a triple releaser which means it releases dopamine, serotonin and norepinephrine, so it depletes you quite a bit especially over time.

I took it 2 days ago, 2/3 of an inhaler and it took me a day to recover. I just threw away the rest of it, thought about taking it today, part of me wants to, but honestly I don't have a good feeling about p-hex long-term and it's been years I've been using it on and off. But I've never used it nearly as heavily as you. The next day after using it I'm always like, ugh, makes me want to throw up thinking about doing it.
 

MDPV_Psychosis

Bluelighter
Joined
Mar 13, 2012
Messages
1,334
Location
Norcal
It is possible to experience psychosis from just about any stimulant. Hearing voices is not a good sign. If you continue to use, things will likely continue to worsen. One day you might suddenly enter full psychosis.

Right now you are probably aware the voices aren't real and you just ignore them? One of the problems with the onset on psychosis is that when it finally happens you will be so disconnected that you will no longer realize the voices, hallucinations and delusions aren't real anymore. When this happens shit gets crazy fast.

And yes, this stuff causes a lot of vasoconstriction. At three inhalers a day you are probably experiencing quite a bit of it. Can't be good for you.

I know how difficult it is to stop using daily high dose stimulants. It feels impossible to stop while your actively addicted and the cravings coupled with extreme lack of motivation when first stopping make it really hard not to cave. But, really, the only way to stop is just to suck it all up and stop. It's that simple (and that hard). Just stop, sleep and eat as much as possible. Realize that things will get better with time.
 

Shadowmeister

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
37,066
Location
Nowhere
I'm going to move this to Other Drugs since it's not a trip report.

PD -> OD
 

Allen121081

Greenlighter
Joined
Jan 2, 2017
Messages
12
thank you all for your replies .i will do my best to head your advice.this is a real problem for me so if you could send me positive energy,i coulod use it.thanks again....allen
 

d1nach

Bluelighter
Joined
Oct 12, 2016
Messages
2,952
Can't you just take like 2 or 3 120 mg sudaphed atleast then you wouldn't have to worry about camphor and all that gross stuff. I mean it wouldn't rock your socks off but maybe it might give you a little bit of energy hopefully without psychosis
 

Thesaurus Rex

Greenlighter
Joined
Feb 19, 2017
Messages
2
Hey man, stimulant addiction is a real bitch. Chasing that dragon has the voice of an angel, but the face like a can of dog food. I've used a wide variety of stimulants in my past at very high levels, building myself up to unimaginable tolerance (which can get real freaking expensive). I digress, but to answer your first quso ifestion, your tolerance does matter while consuming propylhexedrine. Also this drug has a cross tolerance with other amphetamines. So if you're also taking another form of an amphetamine then this could be a significant factor as to why you have to consume 3 inhalers in one sitting just to feel any of the effects. Secondly I'm not sure if there is a physiological addictive property to this specific drug, but I would go as far to say that there certainly is a psychological addictive property to propylhexedrine, causing a various level of dependency to the drug (subjective to the individual). Your described hallucinations definitely indicate the drug is taking some sort of mental toll, whether its acute psychosis, mental exhaustion, or sleep deprivation I am not certain. The drug certainly has vasoconstrictive effects on the human body, especially at 3 inhalers per dosing. I'd recommend taking some sort of vasodilator (Advil, alcohol, nitroglycerin, etc.) 2-3 hours after ingesting the propylhexedrine. Also avoid caffeine and nicotinye, as they are major vasoconstrictors, and will only make matters worse. To end on a positive note, you can absolutely quit this drug! I obviously don't know you personally (or at all for that matter), but when pushed to our limits humans are capable of achieving amazing and awe inspiring goals in life. Whether it's climbing Mt. Everest, or simply ridding your life of this drug you can take back control and get your life back on track to where you want to be. Check out the resources listed at the bottom from the other users, they have some pretty good information on situations like this and how to handle them. My advice, distract yourself. Surround yourself with loved ones (friends, family, pet fish), they'll make an ideal distraction from your cravings, plus they'll give you the opportunity to experience true and genuine happiness. Best of luck mate!

-Cheers,
 
Top